Superconvergence of piecewise polynomial collocations for nonlinear weakly singular integral equations

A. Pedas, G. Vainikko

Research output: Contribution to journalArticleScientificpeer-review

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)379-406
JournalJournal of Integral Equations and Applications
Volume9
Issue number4
Publication statusPublished - 1997
MoE publication typeA1 Journal article-refereed

Keywords

  • nonlinear equations
  • piecewise polynomial collocations
  • superconvergence
  • weakly singular equations

Cite this